MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5082-145
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during an emergency thrombectomy surgery, after opening the package, venting and hydrating normally, the rebar-27 microcatheter was pushed in.During the insertion of the stent, a noticeable obstruction was felt as it entered the microcatheter, and the stent could not be pushed forward any further.The stent was then removed and the microcatheter was checked.The microcatheter was normal, but the tail end of the stent was kinked and could not be used normally.It was then replaced with a new product of the same model to use, which did not cause any adverse effects on the patient.The device and any accessories were prepared as indicated in the ifu.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.The lesion was an anterior cerebral artery occlusion with moderate vessel tortuosity.The cause of the resistance and kink was unknown.The patient¿s baseline (tici, nihss, etc.) and post-thrombectomy condition were also unknown.Resistance occurred in the distal section of the catheter.A continuous saline flush was administered and maintained as indicated in the ifu.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22832066
Report Number2029214-2025-01841
Device Sequence Number9522781
Product Code KRA
UDI-Device Identifier00847536026896
UDI-Public(01)00847536026896(17)260725(10)B764727
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5082-145
Device Catalogue Number105-5082-145
Device Lot NumberB764727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight78 KG